# SDR UALA2012081304471

- Difficulty date: August 12, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 56,328 hours, 15,781 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Fire
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: F

## Discrepancy

APU IS BLOWING SMOKE OUT EXHAUST.  ACFT WAS INSPECTED FOR FIRE DAMAGE.  SHUT DOWN APU, HAD FIRE IN TAIL PIPE, TRIED RESTART TO BLOW OUT NO LUCK.  FIRE DEPT SHOT WATER IN TAIL PIPE TO EXTINGUISH FLAMES,  NO FIRE ALARM, DECIDED TO BLOW FIRE BOTTLE DUE SOME SMOKE OUT OF APU DOOR VENT AS PRECAUTION BEFORE FIRE DEPT OPENED COWLING. REMOVED AND REPLACED APU FIRE BOTTLE AND BOTTLE CARTRIDGE IAW AMM 26-22-01. SQUIB TESTED NORMAL.
